# SDR SWAA074995

- Difficulty date: October 7, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 15,920 hours, 8,858 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE FORWARD GIRT BAR FITTING LOOSE.  SECURED FITTING PER MM.
